MathSciNet Relay Station
MathSciNet bibliographic data
MR2500874 35J57 (35J60)
Ghergu, Marius Steady-state solutions for Gierer-Meinhardt type systems with Dirichlet boundary condition. Trans. Amer. Math. Soc. 361 (2009), no. 8, 3953–3976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement